# SDR SWIA201126685

- Difficulty date: June 29, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 21,231 hours, 18,010 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT BURNED OUT ABOVE ROW 10.  (FLT 6532)  RELAMPED EMERGENCY LIGHT.
